ISSN:
 1937-5093

eISSN:
 1937-5077

All Issues

Volume 12, 2019

Volume 11, 2018

Volume 10, 2017

Volume 9, 2016

Volume 8, 2015

Volume 7, 2014

Volume 6, 2013

Volume 5, 2012

Volume 4, 2011

Volume 3, 2010

Volume 2, 2009

Volume 1, 2008

Kinetic & Related Models

September 2012 , Volume 5 , Issue 3

Issue dedicated to Michel Chipot
on the occasion of his 60th birthday

Select all articles

Export/Reference:

A quadratic Fourier representation of the Boltzmann collision operator with an application to the stability problem
Yong-Kum Cho
2012, 5(3): 441-458 doi: 10.3934/krm.2012.5.441 +[Abstract](788) +[PDF](398.8KB)
Hard sphere dynamics and the Enskog equation
Viktor I. Gerasimenko and Igor V. Gapyak
2012, 5(3): 459-484 doi: 10.3934/krm.2012.5.459 +[Abstract](1141) +[PDF](484.0KB)
Optimization of a model Fokker-Planck equation
Michael Herty, Christian Jörres and Albert N. Sandjo
2012, 5(3): 485-503 doi: 10.3934/krm.2012.5.485 +[Abstract](1151) +[PDF](439.1KB)
Regularity criteria for the 3D MHD equations via partial derivatives
Xuanji Jia and Yong Zhou
2012, 5(3): 505-516 doi: 10.3934/krm.2012.5.505 +[Abstract](1155) +[PDF](362.6KB)
On viscous quantum hydrodynamics associated with nonlinear Schrödinger-Doebner-Goldin models
José Luis López and Jesús Montejo-Gámez
2012, 5(3): 517-536 doi: 10.3934/krm.2012.5.517 +[Abstract](981) +[PDF](442.0KB)
Asymptotic behavior of solutions to the bipolar hydrodynamic model of semiconductors in bounded domain
Ming Mei, Bruno Rubino and Rosella Sampalmieri
2012, 5(3): 537-550 doi: 10.3934/krm.2012.5.537 +[Abstract](829) +[PDF](387.8KB)
A remark on Cannone-Karch solutions to the homogeneous Boltzmann equation for Maxwellian molecules
Yoshinori Morimoto
2012, 5(3): 551-561 doi: 10.3934/krm.2012.5.551 +[Abstract](1042) +[PDF](275.5KB)
Convergence rates of zero diffusion limit on large amplitude solution to a conservation laws arising in chemotaxis
Hongyun Peng, Lizhi Ruan and Changjiang Zhu
2012, 5(3): 563-581 doi: 10.3934/krm.2012.5.563 +[Abstract](914) +[PDF](429.3KB)
Optimal time decay of the non cut-off Boltzmann equation in the whole space
Robert M. Strain
2012, 5(3): 583-613 doi: 10.3934/krm.2012.5.583 +[Abstract](1337) +[PDF](627.6KB)
Large time behavior of solutions to the non-isentropic compressible Navier-Stokes-Poisson system in $\mathbb{R}^{3}$
Zhong Tan, Yong Wang and Xu Zhang
2012, 5(3): 615-638 doi: 10.3934/krm.2012.5.615 +[Abstract](1139) +[PDF](473.0KB)
Finite element method with discrete transparent boundary conditions for the time-dependent 1D Schrödinger equation
Alexander Zlotnik and Ilya Zlotnik
2012, 5(3): 639-667 doi: 10.3934/krm.2012.5.639 +[Abstract](1263) +[PDF](1136.3KB)
Erratum to: Ghost effect by curvature in planar Couette flow [1]
Leif Arkeryd, Raffaele Esposito, Rossana Marra and Anne Nouri
2012, 5(3): 669-672 doi: 10.3934/krm.2012.5.669 +[Abstract](751) +[PDF](270.9KB)

2017  Impact Factor: 1.219

Editors

Referees

Librarians

Email Alert

[Back to Top]